# SDR MALA000807

- Difficulty date: December 5, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 451
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOOR PANEL SPLICE FOR PANEL 122DZ HAS CORROSION.  REFER TO CELSIUS W/O 19120, TASK 1516.  MAINTENANCE REMOVED CORROSION ON SPLICE PANEL.  REMAINING MATERIAL WITHIN LIMITS.  ALODINED, PRIMED AND TOPCOATED SPLICE PLATE.
